# SDR ASOA201102222

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS CORROSION RT SIDE.  REPAIRED IAW REO 690-53-11-006.
